# SDR UPS01836076

- Difficulty date: June 6, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 69,713 hours, 23,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXTERNAL FUSELAGE STA 1740 L28R - L30R SKIN HAS A BULGE AND ONE FASTENER HEAD BELOW SKIN.  REMOVED FASTENER IAW DC8 SRM 51-1-21.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT-OF-LIMITS IAW DC8 SRM 53.  FAB EXTERNAL DOUBLER FINGER DOUBLER AND FILLER IAW DC8 SRM 53-2-1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D AND 51-1-21.
